# SDR DALA2018062604202

- Difficulty date: June 9, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 71,974 hours, 53,185 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND STARTING THE APU, SMELLED FUMES COMING FROM THE COCKPIT EYE BALL VENTS. WE IMMEDIATELY SHUT THE AIR OFF.  APU AND INLET DRY NO SIGNS OF FUEL CONTAMINATION. OPENED APU DOORS VERIFIED NOT CONTAMINATED. CKD FUEL DRAINS, NO FUEL.  PRESSURIZED FUEL SYSTEM FOR EXTENDED TIME AND STARTED APU. NO ODOR DETECTED IN CABIN OR COCKPIT. APU NO LEAK. SHUTDOWN. MADE SEVERAL NMI STARTS, NO ODOR AND NO LEAKS. FOLLOWING PILOT AIRCRAFT AND SMOKE AND FUME QUESTIONNAIRE AND CARD 2120-2367 THRU FIG 6. C/W PNEUMATIC SYSTEM DUCT BURNOUT WC 7100-2619. C/W COELESCER BAG R&R 2170-4139. C/W NO GO ODI PREVENTION SMOKE FUME OF UNKNOWN SOURCE.
